# SDR AALA201510149001

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 39,985 hours, 26,314 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 810A000005
- Part serial: 4662
- Condition: Defective
- Location: Rudder
- Part time: 39,985 hours, 26,314 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE FLIGHT CREW REPORTED YELLOW HYD SYS FAILURE TO DISPATCH & DECLARED A PRECAUTIONARY EMER WITH ATC.  AFTER CHECKING THE ECAM NON-NORMAL BOOK, THE LANDING DISTANCE PROGRAM & TALKING WITH MX, THE DECISION WAS MADE TO CONTINUE ON.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE YELLOW SYS RUDDER SERVO CONTROL 3025GM.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 27-24-51.
